MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 01/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this male patient's left shoulder was revised due to infection.No breakage of device or surgical delay/prolongation.Patient required prolonged hospitalization as a direct result of this issue.No other patient information/medical history reported.Product not returning - disposed by hospital.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): (b)(4), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.(b)(4), 320-01-42 - equinoxe reverse 42mm glenosphere.(b)(4), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(4), 320-15-03 - rs glenoid plate post aug, 8 deg, left.(b)(4), 320-15-05 - eq rev locking screw.(b)(4), 320-20-00 - eq reverse torque defining screw kit (b)(4), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(4), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(4), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(4), 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(4), 531-78-20 - shouldr gps hex pins kit.(b)(4), a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from the initial report-suspect device unknown), g2 (australia), g4 (remove 501k from the initial report-unknown) h6: health effect clinical code, health effect- impact code, type of investigation and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16417330
Report Number1038671-2023-00196
Device Sequence Number3364869
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer05/16/2023
03/03/2026
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date05/18/2023
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale